American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 121 found      Go to page: 1 2 3 4 5

[61] Padmanabhan Seshaiyer and Manil Suri. Uniform $hp$ convergence results for the mortar finite element method. Math. Comp. 69 (2000) 521-546. MR 1642762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Ivo Babuska and John E. Osborn. Can a finite element method perform arbitrarily badly?. Math. Comp. 69 (2000) 443-462. MR 1648351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] M. I. M. Copetti. Finite element approximation to a contact problem in linear thermoelasticity. Math. Comp. 68 (1999) 1013-1024. MR 1627854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] A. Bendali and Ph. Guillaume. Non-reflecting boundary conditions for waveguides. Math. Comp. 68 (1999) 123-144. MR 1609674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] W. Dörfler and M. Rumpf. An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation. Math. Comp. 67 (1998) 1361-1382. MR 1489969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] R. Verfürth. A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho(\Omega))$-error estimates for finite element discretizations of parabolic equations. Math. Comp. 67 (1998) 1335-1360. MR 1604371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] R. A. Nicolaides and D.-Q. Wang. Convergence analysis of a covolume scheme for Maxwell's equations in three dimensions. Math. Comp. 67 (1998) 947-963. MR 1474654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Carsten Carstensen and Petr Plecháč. Numerical solution of the scalar double-well problem allowing microstructure. Math. Comp. 66 (1997) 997-1026. MR 1415798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] M. G. Andrade and J. B. R. do Val. A numerical scheme based on mean value solutions for the Helmholtz equation on triangular grids. Math. Comp. 66 (1997) 477-493. MR 1401937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] S. H. Chou. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997) 85-104. MR 1372003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Carsten Carstensen. An a posteriori error estimate for a first-kind integral equation. Math. Comp. 66 (1997) 139-155. MR 1372001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Christoph Schwab and Manil Suri. The $p$ and $hp$ versions of the finite element method for problems with boundary layers. Math. Comp. 65 (1996) 1403-1429. MR 1370857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Petr Kloucek, Bo Li and Mitchell Luskin. Analysis of a class of nonconforming finite elements for crystalline microstructures. Math. Comp. 65 (1996) 1111-1135. MR 1344616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Carsten Carstensen. Efficiency of a posteriori BEM--error estimates for first-kind integral equations on quasi--uniform meshes. Math. Comp. 65 (1996) 69-84. MR 1320892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Weimin Han and Søren Jensen. On the sharpness of $L\sp 2$-error estimates of $H\sp 1\sb 0$-projections onto subspaces of piecewise, high-order polynomials . Math. Comp. 64 (1995) 51-70. MR 1270620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Ricardo H. Nochetto. Pointwise a posteriori error estimates for elliptic problems on highly graded meshes . Math. Comp. 64 (1995) 1-22. MR 1270622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] A. H. Schatz and L. B. Wahlbin. Interior maximum-norm estimates for finite element methods. II . Math. Comp. 64 (1995) 907-928. MR 1297478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] R. A. Nicolaides and Noel J. Walkington. Strong convergence of numerical solutions to degenerate variational problems . Math. Comp. 64 (1995) 117-127. MR 1262281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Zhixin Shi and Brian Hassard. Precise solution of Laplace's equation . Math. Comp. 64 (1995) 515-536. MR 1270623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Ching Lung Chang. An error estimate of the least squares finite element method for the Stokes problem in three dimensions . Math. Comp. 63 (1994) 41-50. MR 1234425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Howard Swann. On the use of Lagrange multipliers in domain decomposition for solving elliptic problems . Math. Comp. 60 (1993) 49-78. MR 1149294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] J.-P. Lohéac, F. Nataf and M. Schatzman. Parabolic approximations of the convection-diffusion equation . Math. Comp. 60 (1993) 515-530. MR 1160276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Kenneth Eriksson and Claes Johnson. Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems . Math. Comp. 60 (1993) 167--188, S1--S2. MR 1149289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Endre Süli. The accuracy of cell vertex finite volume methods on quadrilateral meshes . Math. Comp. 59 (1992) 359-382. MR 1134740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Koichi Niijima. A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type . Math. Comp. 58 (1992) 549-560. MR 1122073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Nasserdine Kechkar and David Silvester. Analysis of locally stabilized mixed finite element methods for the Stokes problem . Math. Comp. 58 (1992) 1-10. MR 1106973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Ricardo Durán and Elsa Liberman. On mixed finite element methods for the Reissner-Mindlin plate model . Math. Comp. 58 (1992) 561-573. MR 1106965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Charles Collins and Mitchell Luskin. Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem . Math. Comp. 57 (1991) 621-637. MR 1094944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] R. E. Ewing, R. D. Lazarov and P. S. Vassilevski. Local refinement techniques for elliptic problems on cell-centered grids. I. Error analysis . Math. Comp. 56 (1991) 437-461. MR 1066831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] James H. Bramble and Jinchao Xu. Some estimates for a weighted $L\sp 2$ projection . Math. Comp. 56 (1991) 463-476. MR 1066830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 121 found      Go to page: 1 2 3 4 5